Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 15, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at May 11, 2014, 6:31 AM CDT for 8 counties in Texas. It took effect at May 11, 2014, 1:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2014, 6:31 AM CDT (11:31 UTC)
- In effect from
- May 11, 2014, 1:00 PM CDT
- Expired
- May 12, 2014, 12:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4503 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS74 KAMA 111131 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 631 AM CDT SUN MAY 11 2014 TXZ001-002-006-007-011-012-016-017-112015- /O.NEW.KAMA.WI.Y.0015.140511T1800Z-140512T0200Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS...VEGA...AMARILLO...HEREFORD...CANYON 631 AM CDT SUN MAY 11 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THIS AFTERNOON AND EARLY THIS EVENING. PATCHY BLOWING DUST IS POSSIBLE...AND MAY RESULT IN REDUCED VISIBILITIES AT TIMES. * TIMING...THE STRONG WINDS ARE FORECAST TO BEGIN AROUND 1 PM THIS AFTERNOON AND DIMINISH AROUND 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDRADE
5 follow-up statements
091 WWUS74 KAMA 112009 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 309 PM CDT SUN MAY 11 2014 TXZ001-002-006-007-011-012-016-017-120200- /O.CON.KAMA.WI.Y.0015.000000T0000Z-140512T0200Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS...VEGA...AMARILLO...HEREFORD...CANYON 309 PM CDT SUN MAY 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. PATCHY BLOWING DUST IS POSSIBLE...AND MAY RESULT IN REDUCED VISIBILITIES AT TIMES. * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
024 WWUS74 KAMA 112112 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 412 PM CDT SUN MAY 11 2014 TXZ011-012-016-017-120200- /O.NEW.KAMA.DU.Y.0011.140511T2112Z-140512T0200Z/ /O.CON.KAMA.WI.Y.0015.000000T0000Z-140512T0200Z/ OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON 412 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES ACROSS THE SOUTHWEST TEXAS PANHANDLE. * TIMING...THE STRONG WINDS AND BLOWING DUST WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. BLOWING DUST WILL REDUCE VISIBILITIES DOWN TO 1 MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ001-002-006-007-120200- /O.CON.KAMA.WI.Y.0015.000000T0000Z-140512T0200Z/ DALLAM-SHERMAN-HARTLEY-MOORE- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS 412 PM CDT SUN MAY 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. PATCHY BLOWING DUST IS POSSIBLE...AND MAY RESULT IN REDUCED VISIBILITIES AT TIMES. * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
412 WWUS74 KAMA 112343 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 643 PM CDT SUN MAY 11 2014 TXZ001-002-006-007-120200- /O.EXA.KAMA.DU.Y.0011.000000T0000Z-140512T0200Z/ /O.CON.KAMA.WI.Y.0015.000000T0000Z-140512T0200Z/ DALLAM-SHERMAN-HARTLEY-MOORE- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS 643 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. BLOWING DUST IS EXPECTED...AND WILL REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ OKZ001-120200- /O.EXA.KAMA.DU.Y.0011.000000T0000Z-140512T0200Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 643 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES ACROSS THE SOUTHWEST TEXAS PANHANDLE. * TIMING...THE STRONG WINDS AND BLOWING DUST WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. BLOWING DUST WILL REDUCE VISIBILITIES DOWN TO 1 MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ011-012-016-017-120200- /O.CON.KAMA.DU.Y.0011.000000T0000Z-140512T0200Z/ /O.CON.KAMA.WI.Y.0015.000000T0000Z-140512T0200Z/ OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON 643 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...PERIODS OF SUSTAINED SOUTHWEST WINDS OF 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES ACROSS THE SOUTHWEST TEXAS PANHANDLE. * TIMING...THE STRONG WINDS AND BLOWING DUST WILL CONTINUE THROUGH 9 PM THIS EVENING. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. BLOWING DUST WILL REDUCE VISIBILITIES DOWN TO 1 MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ JC
784 WWUS74 KAMA 120156 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 856 PM CDT SUN MAY 11 2014 TXZ001-002-006-007-011-012-016-017-120500- /O.EXT.KAMA.DU.Y.0011.000000T0000Z-140512T0500Z/ /O.EXT.KAMA.WI.Y.0015.000000T0000Z-140512T0500Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS...VEGA...AMARILLO...HEREFORD...CANYON 856 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...SOUTHWEST WINDS OF 35 MPH WITH GUSTS TO AROUND 50 MPH WILL TURN TO THE NORTH BEHIND A COLD FRONT. THESE NORTH WINDS WILL CONTINUE TO BLOW AT SPEEDS AROUND 35 MPH WITH GUSTS AROUND 50 MPH ACROSS THE WESTERN TEXAS PANHANDLE THROUGH MIDNIGHT. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. * TIMING...THE STRONG WINDS AND BLOWING DUST WILL CONTINUE THROUGH MIDNIGHT. * IMPACTS...LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND BY THE STRONG WINDS IF NOT PROPERLY SECURED. BLOWING DUST WILL RESULT IN RAPID REDUCTIONS IN VISIBILITY...WHICH ALONG WITH THE STRONG WINDS WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ OKZ001-120500- /O.EXT.KAMA.DU.Y.0011.000000T0000Z-140512T0500Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 856 PM CDT SUN MAY 11 2014 ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * EVENT...NORTHERLY WINDS AROUND 30 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE TO PRODUCE AREAS OF BLOWING DUST ACROSS THE WESTERN OKLAHOMA PANHANDLE THIS EVENING. * TIMING...THE STRONG WINDS AND BLOWING DUST WILL CONTINUE THROUGH MIDNIGHT. * IMPACTS...REDUCED VISIBILITIES IN THE BLOWING DUST WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ KB
233 WWUS74 KAMA 120504 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1204 AM CDT MON MAY 12 2014 TXZ001-002-006-007-011-012-016-017-120615- /O.EXP.KAMA.DU.Y.0011.000000T0000Z-140512T0500Z/ /O.EXP.KAMA.WI.Y.0015.000000T0000Z-140512T0500Z/ DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...DALHART...STRATFORD...HARTLEY... CHANNING...DUMAS...VEGA...AMARILLO...HEREFORD...CANYON 1204 AM CDT MON MAY 12 2014 ...BLOWING DUST ADVISORY HAS EXPIRED... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE BLOWING DUST ADVISORY AND THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY LEVELS AND WIDESPREAD BLOWING DUST IS NO LONGER EXPECTED ACROSS THE AREA. $$ OKZ001-120615- /O.EXP.KAMA.DU.Y.0011.000000T0000Z-140512T0500Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 1204 AM CDT MON MAY 12 2014 ...BLOWING DUST ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE BLOWING DUST ADVISORY. WINDS HAVE DIMINISHED ENOUGH THAT WIDESPREAD BLOWING DUST IS NO LONGER EXPECTED ACROSS THE AREA. $$ CLK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at May 11, 5:59 AM CDT, 32 minutes earlier.
Area forecast discussion, May 11, 5:59 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
559 AM CDT SUN MAY 11 2014
.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM HAS BECOME ORGANIZED AND CLOSED
OFF NEAR THE FOUR CORNERS REGION THIS MORNING. THIS SYSTEM IS FCST TO
TRACK EWD AND NEWD ACROSS THE PLAINS STATES MONDAY AND TUESDAY. ALL
MODELS INCLUDING THE GFS HAVE TRENEDED TOWARDS THE ECMWF HANDLING OF
THIS SYSTEM...SO HAVE CONTINUED TO FOLLOW THE ECMWF AND MAJORITY
MODELS. AS THIS SYSTEM GETS CLOSER TO OUR FCST AREA...THE DRYLINE
WILL LIKELY BECOME SITUATED OVER THE FAR ERN SECTIONS THIS AFTERNOON
WHILE THE CORRESPONDING SFC COLD FRONT ADVANCES FROM THE NW AND
APPROACHES THE OK PNHDL LATE TODAY. HAVE RETAINED SLGT CHC POPS
LATE THIS AFTERNOON FOR THE ERN OK PNHDL AND FAR ERN TX PNHDL IN
CLOSE PROXIMITY TO FCST POSITION OF THE DRYLINE. IF STORMS MANAGE TO
DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE
DRYLINE...THEY COULD BECOME SEVERE WITH LARGE HAIL AND LOCALLY
DAMAGING WINDS THE PRIMARY HAZARDS. THE ATMOSPHERE IS EXPECTED TO
REMAIN FAIRLY CAPPED THROUGH MID AFTERNOON...SO TSTM DEVELOPMENT...
IF ANY...WILL LIKELY HOLD OFF UNTIL AFTER 21Z TODAY. AS FOR COLD
FRONTAL POSITION AND TIMING...BROUGHT THE BOUNDARY NEAR THE OK PNHDL
LATE THIS AFTERNOON...THEN ACROSS ALL OF THE FCST AREA THIS EVENING
AND TONIGHT. BASED ON LATEST PROJECTED PATH OF THE UPPER LOW...HAVE
INCLUDED SLGT CHC POPS FOR WRN AND CNTRL OK PNHDL FOR TONIGHT...
WITH SLGT CHC TO CHC POPS ERN OK PNHDL AND ERN TX PNHDL DURG THIS
SAME TIME PERIOD. THIS IS FARILY CLOSE TO ECEMOS AND MAVMOS VALUES.
EXPECT THE WIND MACHINE TO CRANK UP THIS AFTERNOON AND EARLY THIS
EVENING ACROSS MOST OF THE AREA. HIGHEST SPEEDS INITIALLY EXPECTED TO
BE WRN HALF OF TX PNHDL...WHERE A WIND ADVISORY HAS BEEN ISSUED WITH
THIS PCKG. LATER SHIFTS WILL NEED TO MONITOR AREAS EAST OF THE
ADVISORY FOR THE PSBLTY OF EXPANSION IF NECESSARY. PATCHY BLOWING
DUST ALSO ANTICIPATED IN THE SAME GENERAL AREA AS THE WIND ADVISORY...
AND THIS IS INCLUDED IN THE GRIDS.
COOLER TEMPERATURES ARE THEN ANTICIPATED FOR MONDAY AND TUESDAY AS
THE STRONG UPPER LEVEL TROF GRADUALLY HEADS EWD AND NEWD ACROSS THE
PLAINS STATES. ECMWF STILL A BIT COOLER OVERALL COMPARED TO GFS. LOW
TEMPS IN THE 30S ARE EXPECTED ACROSS MOST OF THE FCST AREA TUE AND
WED MORNINGS...AND A LIGHT FREEZE IS A REAL PSBLTY ACROSS FAR NWRN
ZONES ONE OR BOTH MORNINGS. NO POPS AFTER TONIGHT AT THIS TIME...
ALTHOUGH ECMWF AND GFS MAKE A FEEBLE ATTEMPT AT BRINGING SOME QPF INTO
PARTS OF THE REGION NEAR THE END OF THIS 7 DAY FCST CYCLE. HAVE
CONTINUED TO KEEP POPS BELOW MENTIONABLE CONSIDERING IT IS NEAR THE
EDGE OF THE EXTENDED PERIODS AND A LOT CAN CHANGE BETWEEN NOW AND
THEN...AS HAS BEEN THE CASE SO MANY TIMES THIS YEAR.
ANDRADE
&&
.FIRE WEATHER...
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS
THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS
PANHANDLE THIS AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 25
TO 30 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY
VALUES OF 5 TO 15 PERCENT. AS A RESULT...A RED FLAG WARNING IS IN
EFFECT FOR THIS AREA FROM 1 PM THIS AFTERNOON UNTIL 9 PM THIS EVENING.
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
MONDAY THROUGH SATURDAY AT THIS TIME.
ANDRADE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 90 43 62 38 62 / 5 5 10 5 5
BEAVER OK 91 45 60 35 64 / 20 30 10 5 5
BOISE CITY OK 83 39 53 32 59 / 5 20 10 5 5
BORGER TX 92 45 63 40 64 / 5 10 10 5 5
BOYS RANCH TX 90 42 61 35 62 / 5 5 10 5 5
CANYON TX 90 43 62 36 62 / 5 5 10 5 5
CLARENDON TX 94 49 65 40 64 / 10 20 10 5 5
DALHART TX 88 41 57 33 61 / 5 10 10 5 5
GUYMON OK 88 43 58 36 64 / 5 20 10 5 5
HEREFORD TX 90 43 62 35 62 / 5 5 10 5 5
LIPSCOMB TX 91 49 63 38 65 / 20 30 10 5 5
PAMPA TX 92 46 62 38 63 / 10 10 10 5 5
SHAMROCK TX 95 52 65 41 66 / 20 30 10 5 5
WELLINGTON TX 97 54 67 42 67 / 20 30 10 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HUTCHINSON...MOORE...OCHILTREE...OLDHAM...POTTER...
RANDALL...ROBERTS...SHERMAN.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...HARTLEY...
MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.
OK...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&Hazardous weather outlook, May 11, 6:14 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 614 AM CDT SUN MAY 11 2014 OKZ001>003-TXZ001>020-112100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 614 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE THIS AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT. AS A RESULT...A RED FLAG WARNING IS IN EFFECT FOR THIS AREA FROM 1 PM THIS AFTERNOON UNTIL 9 PM THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE FORECAST TO DEVELOP THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE WESTERN HALF OF THE TEXAS PANHANDLE. A WIND ADVISORY IS IN EFFECT FOR THIS AREA FROM 1 PM THIS AFTERNOON UNTIL 9 PM THIS EVENING. THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND THE EASTERN TEXAS PANHANDLE LATE THIS AFTERNOON AND EVENING. IF STORMS DEVELOP... A FEW MAY BECOME SEVERE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND FAR EASTERN TEXAS PANHANDLE...WITH LARGE HAIL UP TO GOLF BALL SIZE AND LOCALLY DAMAGING WINDS IN EXCESS OF 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LIGHT FREEZE MAY OCCUR TUESDAY AND WEDNESDAY MORNINGS ACROSS THE WESTERN OKLAHOMA PANHANDLE AND FAR NORTHWEST TEXAS PANHANDLE. A FREEZE WATCH OR FREEZE WARNING MAY BECOME NECESSARY FOR THIS AREA DURING ONE OR BOTH MORNINGS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON OR EARLY THIS EVENING ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE FAR EASTERN TEXAS PANHANDLE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 4:12 PM CDT | Blowing Dust Advisory | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.